Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Divergent Integrals in Elastostatics: Regularization in 3-D Case

    V.V. Zozulya1

    CMES-Computer Modeling in Engineering & Sciences, Vol.70, No.3, pp. 253-350, 2010, DOI:10.3970/cmes.2010.070.253

    Abstract In this article the divergent integrals, which arise when the boundary integral equation (BIE) methods are used for solution of the 3-D elastostatic problems is considered. The same approach for weakly singular, singular and hypersingular integral regularization is developed. The approach is based on theory of distribution and Green's theorems. This approach is applied for regularization of the divergent integrals over convex polygonal boundary elements (BE) in the case of piecewise constant approximation and over rectangular and triangular BE for piecewise linear approximation. The divergent integrals are transformed into the regular contour integrals that can be easily calculated analytically. Proposed… More >

Displaying 1-10 on page 1 of 1. Per Page